Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Ultraconvergence of the patch recovery technique

Author: Zhimin Zhang
Journal: Math. Comp. 65 (1996), 1431-1437
MSC (1991): Primary 65N30
MathSciNet review: 1370858
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The ultraconvergence property of a derivative recovery technique recently proposed by Zienkiewicz and Zhu is analyzed for two-point boundary value problems. Under certain regularity assumptions on the exact solution, it is shown that the convergence rate of the recovered derivative at an internal nodal point is two orders higher than the optimal global convergence rate when even-order finite element spaces and local uniform meshes are used.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65N30

Retrieve articles in all journals with MSC (1991): 65N30

Additional Information

Zhimin Zhang
Affiliation: Department of Mathematics, Texas Tech University, Lubbock, Texas 79409

PII: S 0025-5718(96)00782-X
Received by editor(s): June 22, 1995
Received by editor(s) in revised form: November 2, 1995
Article copyright: © Copyright 1996 American Mathematical Society